Closed subgroups generated by generic measure automorphisms

Sławomir Solecki

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that for a generic measure-preserving transformation T, the closed group generated by T is a continuous homomorphic image of a closed linear subspace of L0(λ R}, where λ is the Lebesgue measure, and that the closed group generated by T contains an increasing sequence of finite-dimensional tori whose union is dense.

Original languageEnglish (US)
Pages (from-to)1011-1017
Number of pages7
JournalErgodic Theory and Dynamical Systems
Volume34
Issue number3
DOIs
StatePublished - Jun 2014

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Closed subgroups generated by generic measure automorphisms'. Together they form a unique fingerprint.

Cite this